# SDR UPS02438394

- Difficulty date: May 10, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D SEAT TRACK FOUND CORROSION CRACK.  SEAT TRACK REPLACED AS PER SRM 53-10-05 FIG 1A.
